# SDR AALA2020032439048

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 34,093 hours, 13,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM AT BS 947 AND LBL 50. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5.
